# SDR SWAA2024041971405

- Difficulty date: April 3, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,075 hours, 14,466 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: UNKNOWN
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DEFLECTION CONTROL RIB UPPER T/E PANEL ATTACH LUG HAS LOOSE FASTENERS.<[01] REPAIRED LT WING DEFLECTION CONTROL RIB UPPER T/E PANEL ATTACH LUG AND CHECKED T/E FLAP TO PANEL GAP IAW SRM 57-51-02-2R-1; SRM 57-51-02-2R-4; MM 27-51-11-820-801; STEP 2.H.(7). GAP CHECKED GOOD.
